The Annals of Mathematical Statistics

Covariances of Least-Squares Estimates When Residuals are Correlated

M. M. Siddiqui

Full-text: Open access

Abstract

In this paper we will study the effects on the covariance matrix of the least-squares estimates of regression coefficients and on the estimate of the residual variance when the usual condition of independence of residuals is violated. The cases of linear trend and of regression on trigonometric functions will be considered in some detail.

Article information

Source
Ann. Math. Statist., Volume 29, Number 4 (1958), 1251-1256.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706456

Digital Object Identifier
doi:10.1214/aoms/1177706456

Mathematical Reviews number (MathSciNet)
MR100949

Zentralblatt MATH identifier
0093.15806

JSTOR
links.jstor.org

Citation

Siddiqui, M. M. Covariances of Least-Squares Estimates When Residuals are Correlated. Ann. Math. Statist. 29 (1958), no. 4, 1251--1256. doi:10.1214/aoms/1177706456. https://projecteuclid.org/euclid.aoms/1177706456


Export citation